# SDR AALA2018110549001

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 53,574 hours, 21,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL SKIN, UPPER AFT CORNER CRACKED.  THE AIRCRAFT WAS GROUNDED.  REPAIRED THE DOOR SKIN IAW SRM 52-00-01-2R.
